On super continuous multifunctions


Creative Commons License

Akdag M.

ACTA MATHEMATICA HUNGARICA, vol.99, pp.143-153, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1024565630572
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.143-153

Abstract

We define upper (lower) super continuous multifunctions and obtain some characterizations and basic properties of such a multifunction. Also some relationships between the concept of super continuity and known concepts of continuity and strongly theta-continuity are given.